I am on Plavix because I am in A-fid at all time, but I have had a lot of bruises on my body is the Plavix causing this problem.
4 Nov 2009
My husband takes plavix as well as lasinapril, aspirin, etc and i can say YES he dose bruise very easy. Unfortunately I do not know which of these meds cause the bruising. He had a major heart attack w/high cholesterol 2.8 yrs ago and his cholesterol is now extremely low thanks to the meds and a very low fat diet & cardio work out 3-4 times a week. We changed our lifestyle immedately as we are in our early 50iest. I hope this has been of some help..Good Health & God Bless p/s there is always great hope so pls do not give up no matter what!
29 Dec 2011
Yes, because it is an anti-platelet. This means that it stops your blood cells from bonding together and forming clots, clots are what stop blood pooling under the skin causing bruises. You will just have to be more careful, like I am. But in time you will see less of them.
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had brain surgery in 2006, aneuryzm treated by coiling with platinum, I take plavix everyday since then. I will not have plavix available to me ...
1 answer • 29 May 2010
My reason for asking this question: A former, "newly acquired," physician instructed me to stop taking Plavix. I had been on Plavix for a ...
3 answers • 27 Dec 2010
I know this sounds strange, but I had a heart attack because of clot last year because my doctor told me I was immune to Plavix, so switched to ...
1 answer • 20 Jun 2012
Which is great im tired of the bruising! But I am concerned about suddenly being taken off instead of being winged off. I keep hearing about blood ...
2 answers • 26 Jun 2015
My senior citizen mother has a pacemaker and 2 stents and was taking plavix without any issues... Unfortunately when my mother's cardiologist ...
0 answers • 5 Aug 2015